# SDR SWAA2024041173036

- Difficulty date: April 9, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 38,095 hours, 17,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS: L-2 DOOR; PROBLEM WITH GIRT BAR.   REPOSITIONED GIRT BAR & LOCK,  EXPOSED SLIDE FLAP AND BAR NOW ALL GOOD IAW AMM 25-66-01.
